default-icon
Breathing problem
Feels short breathing problem, feels something heavy in the stomach, hands and legs starts shaking and feels week. It basically occurs while driving or long distance journey. Problem is going on from last 6 months.
60 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Anindya Mukherjee
Consultant Physician 6 yrs exp Kolkata
Sompraz 40 on waking up. Cobadex forte after lunch. Rivotril 0.25 at bedtime. Consult a MD MEDICINE PHYSICIAN
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.